Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mrs cowell

new pic AND...i went to the

You're beautiful! You look clear already. :) Just be careful with the increased dosage and don't hesitate to call your derm and request backing down on the dosage if you notice side effects that you aren't comfortable with.

Share this post


Link to post
Share on other sites

I have a question. Did the dermatologist give you a reason as to why he is upping the dosage?

Share this post


Link to post
Share on other sites
I have a question. Did the dermatologist give you a reason as to why he is upping the dosage?

There's a history behind this all. The first time i took accutane was when i was 17 (i'm 22 now) I went to a different dermatologist back then and the one i went to back then, prescribed be a very high dose and said it was fine. Well...in a couple of months chunks of hair started falling out and my bones and joint ached like hell. I'm 22 now and i recently decided to give it another shot...the dermatologist was shocked that the previous doctor let me take such a high dose at such a low weight. My current one presribed me 20 mg a day just to be safe. She told me that i hair started falling out we'll have to come off it altogether. My hair didn't fall out and my bones don't ache so she asked me if i wanted to increase my dose...she told me it was a normal dose for somebody my weight. So we both agreed on 30mg so the whole healing process can go faster. She said if i will be having any problems i have to call her and we can always decrease.

Share this post


Link to post
Share on other sites
I have a question. Did the dermatologist give you a reason as to why he is upping the dosage?

There's a history behind this all. The first time i took accutane was when i was 17 (i'm 22 now) I went to a different dermatologist back then and the one i went to back then, prescribed be a very high dose and said it was fine. Well...in a couple of months chunks of hair started falling out and my bones and joint ached like hell. I'm 22 now and i recently decided to give it another shot...the dermatologist was shocked that the previous doctor let me take such a high dose at such a low weight. My current one presribed me 20 mg a day just to be safe. She told me that i hair started falling out we'll have to come off it altogether. My hair didn't fall out and my bones don't ache so she asked me if i wanted to increase my dose...she told me it was a normal dose for somebody my weight. So we both agreed on 30mg so the whole healing process can go faster. She said if i will be having any problems i have to call her and we can always decrease.

yes, you have very nice features, and I am happy for you... Please don't forget to be careful of any supplements--no vitamin-A; and ask the doc if you decide to take any other medications. Accutane is tough on the liver (and on many of your organs) and there are some permanent damages reported from its use to be concerned with. It is between you and your doctor...of course. You took accutane when my son had his course--- at 17.. he didn't get any severe side-effects that I am aware of.

He has been controlling his acne so much more easily lately, at the age of twenty..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×